# SDR AWXA200700483

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 53,073 hours, 35,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 69698541
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - R1 DOOR  AFT LOWER CORNER WEB, CRACKED, BS 344, S13R, WL 209.80.  REPAIRED R1 DOOR AFT LOWER CORNER WEB, CRACKED, BS 344, S13R, WL 209.80 IAW B737-300 SRM 51-70-13.
